Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The $ \alpha $-closure $ \alpha X$ of a topological space $ X$


Author: Chen-tung Liu
Journal: Proc. Amer. Math. Soc. 22 (1969), 620-624
MSC: Primary 54.53
DOI: https://doi.org/10.1090/S0002-9939-1969-0244949-4
MathSciNet review: 0244949
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Bourbaki, Topologie générale, 4th ed., Actualités Sci. Indust. No. 1142, Hermann, Paris, 1965. MR 0244924 (39:6237)
  • [2] L. Gillman and M. Jerison, Rings of continuous functions, Van Nostrand, Princeton, N. J., 1960. MR 0116199 (22:6994)
  • [3] Chen-Tung Liu, Absolutely closed spaces, Trans. Amer. Math. Soc. 130 (1968), 86-104. MR 0219024 (36:2107)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.53

Retrieve articles in all journals with MSC: 54.53


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0244949-4
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society